MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US PINN SECTOR W/GRIPTION 60MM; PINNACLE HIP SYSTEM : HIP METAL ACETABULAR CUPS

DEPUY ORTHOPAEDICS INC US PINN SECTOR W/GRIPTION 60MM; PINNACLE HIP SYSTEM : HIP METAL ACETABULAR CUPS
Model Number 1217-32-060
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 12/28/2021
Type of Reportable Event Serious Injury
Event or Problem Description
Revision completed due to infection.Doi: (b)(6) 2021.Dor: (b)(6) 2021, (right hip).
 
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
PINN SECTOR W/GRIPTION 60MM
Common Device Name
PINNACLE HIP SYSTEM : HIP METAL ACETABULAR CUPS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
DEPUY INT'L LTD. 8010379
st anthonys road
leeds LS11 8 DT
UK   LS11 8 DT
Manufacturer Contact
kara ditty-bovard
700 orthopaedic dr.
warsaw, IN 46581-0988
6107428552
MDR Report Key13226944
Report Number1818910-2022-00623
Device Sequence Number11742138
Product Code LZO
UDI-Device Identifier10603295010340
UDI-Public10603295010340
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K190344
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/11/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1217-32-060
Device Catalogue Number121732060
Device Lot Number9571868
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/28/2021
Supplement Date Received by Manufacturer02/07/2022
Initial Report FDA Received Date01/11/2022
Supplement Report FDA Received Date02/08/2022
Date Device Manufactured08/12/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALTRX +4 NEUT 36IDX60OD; DLT TS CER HD 12/14 36MM +5.0
Outcome Attributed to Adverse Event Required Intervention;
Patient Age52 YR
Patient SexMale
Patient Weight131 KG